# SDR 97FDEA00732

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARD LANDING, A HARD LANDING INSP WAS PERFORMED.  THE INSP FOUND NOSE LAND GEAR COVERED IN 5605.  MX DISASSEMBLED AND REPACKED  SAME.  LEFT MAIN TIRES NR 5 AND NR 6 BLOWN AND WHEELS BENT.  THE NR 1, 2, 5 AND 6 WHEELS TIRES AND BRAKES WERE REPLACED.  LEFT STRUT SCRAPER RING FOUND HANGING OUT OF STRUT.  THE LEFT STRUT WAS DISASSEMBLED, INSP AND REPACKED.  THE STRUT LOWER CYLINDER METERING ROD HAD NUMEROUS DENTS AND WAS REPLACED.  THE NR 2 WHEEL AXLE SLEEVE HAD SPUN ON THE AXLE AND WAS REPLACED.
